# SDR UIEA2016031800190

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,755 hours, 16,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107058
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK FOUND LT SIDE EXTERIOR EMER OVERWING LIGHT INOPERATIVE.  TROUBLE SHOT IAW WDM 33-51-00.  FOUND BAD BATTERY PACK ON POWER SUPPLY M736.  R & R BATTERY PACK.  OPERATIONS CHECKED NORMAL IAW 33-51-01.
